# SDR SIMA20220516003

- Difficulty date: May 16, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,096 hours, 34,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED BETWEEN FR 10/11 AND STR 20R/21R.( MAJOR REPAIR)-C/A-INSTALLED REPAIR DOUBLER, TRIPLER, AND FILLER IAW ERS-EM-53MR-4533
